Citation: Aiwa. "An X Panic From Hell: An Experience with Ecstasy (exp602)". Erowid.org. Oct 5, 2000. erowid.org/exp/602
||(pill / tablet)
Ok... this being my second time taking X I was fairly excited by the thought that I would have the same breathtaking experience that was present the weekend before. How wrong I was. I had been told that this kind of X was very stong and knowing that brought on a little apprehension but more curiosity than anything. But the thing was that that night I was short on cash, so being at a rave and all meant water cost an arm and a leg and I was dead broke after E and the door fee. This also brought on a sort of eerie feeling knowing that the only reported deaths on E were from over dehydration and heat exhaustion.
I took the small red triangular shaped pill at about 9:30pm, feeling the euphoric effects about 30 minutes later. It was pretty much the same as before except I was only 5 minutes into the trip and already feeling the effects stronger that the peak of the pill I took before. What happend next is very hard to describe but I'll try my best. All of a sudden I noticed my heart was about to beat out of my chest and I found myself drenched in a hot sweat. Soon I found my mind running with intese thoughts that sent me into a panic I could feel throughout my whole body. Kind of a sharp warm feeling that wasn't pleasant at all. I thought if I stopped dancing and sat down it would go away. I was wrong. My mind was totally out of control, so I got up and headed to the bathroom to splash some water on my face. When I got up I felt a sort of extremely drunk sensation as I tried to walk (oh, and I forgot to add that during this whole time I had extreme jitters and I lost the feeling of what I was touching).
But, somehow I made to the bathroom where I splashed water on my face, then I went back to sit down with my friends who had all consumed the same pill and seemed to be having a great time dancing. Soon this panic passed after lots and lots of deep breaths and self talk, and after I felt drained of all energy and plopped down next to a wall. The feelings that followed weren't exactly unpleasant, but I seemed to keep that state throughout the whole night.
I think E is a great drug, but I'm afraid to do it again because of the bad effects it put me through.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.